RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2004, Volume 245, Pages 9–28 (Mi tm167)  

This article is cited in 5 scientific papers (total in 5 papers)

Adelic Formulas for Four-Particle String and Superstring Tree Amplitudes in One-Class Quadratic Fields

V. S. Vladimirov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Regularized adelic formulas for gamma and beta functions for arbitrary fields of algebraic numbers and arbitrary quasicharacters (ramified or not) are constructed under the condition that the corresponding quasicharacter of the idèle group of the field is trivial on the subgroup of principal idèles of this field. The problem of regularizing divergent infinite products for gamma and beta functions of local fields is solved. For the field of rational numbers and for the one-class quadratic fields, specific expressions for the adelic formulas are given. Applications to four-tachyon tree string amplitudes, generalized Veneziano amplitudes, Virasoro amplitudes with arbitrary perturbations, massless four-particle tree amplitudes (for open and closed superstrings), Neveu–Schwarz–Ramond superstring amplitudes, and amplitudes for four charged particles of a heterotic superstring are discussed.

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 245, 3–21

Bibliographic databases:

Document Type: Article
UDC: 512.625+517.58+511+53.02
Received in October 2003

Citation: V. S. Vladimirov, “Adelic Formulas for Four-Particle String and Superstring Tree Amplitudes in One-Class Quadratic Fields”, Selected topics of $p$-adic mathematical physics and analysis, Collected papers. Dedicated to the 80th birthday of academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 245, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 9–28; Proc. Steklov Inst. Math., 245 (2004), 3–21

Citation in format AMSBIB
\Bibitem{Vla04}
\by V.~S.~Vladimirov
\paper Adelic Formulas for Four-Particle String and Superstring Tree Amplitudes in One-Class Quadratic Fields
\inbook Selected topics of $p$-adic mathematical physics and analysis
\bookinfo Collected papers. Dedicated to the 80th birthday of academician Vasilii Sergeevich Vladimirov
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 245
\pages 9--28
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099864}
\zmath{https://zbmath.org/?q=an:1172.81332}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 245
\pages 3--21


Linking options:
  • http://mi.mathnet.ru/eng/tm167
  • http://mi.mathnet.ru/eng/tm/v245/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 245 (2004), 83–90  mathnet  mathscinet  zmath
    2. Dragovich B., “p-adic and adelic cosmology: p-adic origin of dark energy and dark matter”, p-ADIC Mathematical Physics, AIP Conference Proceedings, 826, 2006, 25–42  crossref  mathscinet  zmath  adsnasa  isi
    3. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
    4. V. S. Vladimirov, “Regularized adelic formulas for string and superstring amplitudes in one-class quadratic fields”, Theoret. and Math. Phys., 164:3 (2010), 1101–1109  mathnet  crossref  crossref  adsnasa  isi
    5. S. V. Kozyrev, “Ultrametricity in the theory of complex systems”, Theoret. and Math. Phys., 185:2 (2015), 1665–1677  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:246
    Full text:65
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018